MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM 1300 ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM 1300 ANALYZER
Model Number ATELLICA IM 1300 ANALYZER
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) and reported an erroneously elevated high sensitivity troponin i (tnih) result was obtained for a patient sample on an atellica im 1300 analyzer.Siemens reviewed the instrument data and determined that while there was no hardware issue impacting the delivery of tnih reagents, there was an issue that was impacting the sample delivery.A siemens customer service engineer (cse) was dispatched to the customer's site to perform a total service visit.During the visit, the cse inspected the instrument's sample probe pressure system and checked for a potential leak where the sample tube connects to the dispense port.The cse identified air in the acid line and the source was traced to a loose fitting at the consumable's bulkhead.The cse then repaired the leak, primed the system to remove the air, and verified system performance, including alignment checks, aspirate/dispense functions at the wash block, reagent probe (rp) fluidics, vacuum/waste system, luminometer data, performed autocheck and quality control (qc) tests which recovered acceptably.The cause of the event is unknown.The instrument is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
The customer reported an erroneously elevated high sensitivity troponin i (tnih) result was obtained for a patient sample on an atellica im 1300 analyzer.The initial elevated result was reported to the physician, who did not question the result.The sample was reprocessed on the original atellica im analyzer and obtained a much lower result.The lower result was considered correct and was issued on the corrected report to the physician.There are no known reports of patient intervention or adverse health consequences due to this event.
 
Additional Manufacturer Narrative
Siemens filed initial mdr 2432235-2025-00174 on 30-jun-2025.Corrected data (7-jul-2025): in the initial report, in section b5, it was mentioned that the sample was reprocessed on the original atellica im analyzer, however, the sample was reprocessed on an alternate analyzer.Additional information (8-jul-2025): siemens concluded investigation regarding observation of an erroneously elevated high sensitivity troponin i (tnih) result on an atellica im 1300 analyzer.Siemens further evaluated the event and determined that no other patient samples were affected, and the quality control (qc) results remained within acceptable limits.Following the routine troubleshooting intervention mentioned in the initial report, the reported issue was resolved.Based on the available information, the cause of the discordant result was unable to be determined but siemens could not rule out sample handling as the presence of fibrin, red blood cells, or suspended particles may potentially cause inaccurate results.The instrument is performing according to specifications.No further evaluation of this device is required.

Brand Name
ATELLICA IM 1300 ANALYZER
Common Device Name
ATELLICA IM 1300 ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
registration #: 2247117
flanders NJ 07836
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key22356016
Report Number2432235-2025-00174
Device Sequence Number8705924
Product Code JJE
UDI-Device Identifier00630414007960
UDI-Public(01)00630414007960
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K151792
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA IM 1300 ANALYZER
Device Catalogue Number11066001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Supplement Date Received by Manufacturer07/07/2025
Initial Report FDA Received Date06/30/2025
Supplement Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age75 YR
Patient SexMale